# SDR USAA050665

- Difficulty date: May 13, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65026601169
- Condition: Cracked
- Location: Slat
- Part time: 50,136 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND NR 1 LE FLAP CRACKED .125 INCH, WS 505, NR 1 LE FLAP LOWER SKIN.  CUT OUT DAMAGED AREA, INSTALLED NEW DOUBLER AND FILLER PER SRM 57-43-01, 51-40-02, 51-21-00, 51-20-05.  (M)
